The Stacks Project


Bibliography item: Ihara

authorIhara, Yasutaka
titleHow many primes decompose completely in an infinite unramified Galois extension of a global field?
year1983
typearticle
journalJ. Math. Soc. Japan
number4
volume35
pages693–709
fjournalJournal of the Mathematical Society of Japan

BibTeX code

You can use the following code to cite this item yourself.

@article{Ihara,
  author = {Ihara, Yasutaka},
  title = {How many primes decompose completely in an infinite unramified {G}alois extension of a global field?},
  year = {1983},
  journal = {J. Math. Soc. Japan},
  number = {4},
  volume = {35},
  pages = {693--709},
  fjournal = {Journal of the Mathematical Society of Japan},
}